About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 764351, 12 pages
http://dx.doi.org/10.1155/2012/764351
Research Article

Asymptotic Upper and Lower Estimates of a Class of Positive Solutions of a Discrete Linear Equation with a Single Delay

1Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 602 00 Brno, Czech Republic
2Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 616 00 Brno, Czech Republic

Received 20 February 2012; Accepted 1 March 2012

Academic Editor: Elena Braverman

Copyright © 2012 J. Diblík and I. Hlavičková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Baštinec and J. Diblík, “Subdominant positive solutions of the discrete equation Δu(k+n)=p(k)u(k),” Abstract and Applied Analysis, no. 6, pp. 461–470, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. Bašstinec and J. Diblík, “Remark on positive solutions of discrete equation Δu(k+n)=p(k)u(k),” Nonlinear Analysis, vol. 63, pp. e2145–e2151, 2005.
  3. J. Baštinec, J. Diblík, and Z. Šmarda, “Existence of positive solutions of discrete linear equations with a single delay,” Journal of Difference Equations and Applications, vol. 16, no. 9, pp. 1047–1056, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. I. Győri and G. Ladas, Oscillation Theory of Delay Differential Equations, The Clarendon Press Oxford University Press, New York, NY, USA, 1991.
  5. G. Ladas, C. G. Philos, and Y. G. Sficas, “Sharp conditions for the oscillation of delay difference equations,” Journal of Applied Mathematics and Simulation, vol. 2, no. 2, pp. 101–111, 1989. View at Zentralblatt MATH
  6. J. Diblík and I. Hlavičková, “Asymptotic behavior of solutions of delayed difference equations,” Abstract and Applied Analysis, vol. 2011, Article ID 671967, 24 pages, 2011. View at Publisher · View at Google Scholar
  7. L. Berezansky, J. Diblík, and Z. Šmarda, “On connection between second-order delay differential equations and integro-differential equations with delay,” Advances in Difference Equations, vol. 2010, Article ID 143298, 8 pages, 2010. View at Publisher · View at Google Scholar
  8. E. Braverman and B. Karpuz, “Nonoscillation of first-order dynamic equations with several delays,” Advances in Difference Equations, vol. 2010, Article ID 873459, 22 pages, 2010. View at Zentralblatt MATH
  9. E. Braverman and B. Karpuz, “Nonoscillation of second-order dynamic equations with several delays,” Abstract and Applied Analysis, vol. 2011, Article ID 591254, 34 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Diblík and N. Koksch, “Positive solutions of the equation i(t)=c(t)x(tτ) in the critical case,” Journal of Mathematical Analysis and Applications, vol. 250, no. 2, pp. 635–659, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. P. Agarwal, M. Bohner, and W.-T. Li, Nonoscillation and Oscillation: Theory for Functional Differential Equations, Marcel Dekker, New York, NY, USA, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. Berg and S. Stević, “On the asymptotics of the difference equation yn(1+yn1...ynk+1)=ynk,” Journal of Difference Equations and Applications, vol. 17, no. 4, pp. 577–586, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Stević, “Asymptotic behavior of a class of nonlinear difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 47156, 10 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Stević, “On positive solutions of a (k+1)-th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427–431, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Stević, “Existence of nontrivial solutions of a rational difference equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 28–31, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. Stevich, “Nontrivial solutions of higher-order rational difference equations,” Mathematical Notes, vol. 84, no. 5-6, pp. 718–724, 2008. View at Publisher · View at Google Scholar
  17. S. Stević, “On the recursive sequence xn+1=max{c,xnp/xn1p},” Applied Mathematics Letters, vol. 21, no. 8, pp. 791–796, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Stević, “On a nonlinear generalized max-type difference equation,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 317–328, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. Stević, “On a system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3372–3378, 2011. View at Publisher · View at Google Scholar
  20. S. Stević, “On some solvable systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5010–5018, 2012. View at Publisher · View at Google Scholar
  21. S. Stević, “On the difference equation xn=xn2/(bn+cnxn1xn2),” Applied Mathematics and Computation, vol. 218, pp. 4507–4513, 2011.
  22. J. Baštinec, L. Berezansky, J. Diblík, and Z. Šmarda, “On the critical case in oscillation for differential equations with a single delay and with several delays,” Abstract and Applied Analysis, vol. 2010, Article ID 417869, 20 pages, 2010. View at Publisher · View at Google Scholar
  23. J. Baštinec, J. Diblík, and B. Zhang, “Existence of bounded solutions of discrete delayed equations,” in Proceedings of the Sixth International Conference on Difference Equations, pp. 359–366, CRC, Boca Raton, Fla, usa, 2004.
  24. L. Berezansky and E. Braverman, “On existence of positive solutions for linear difference equations with several delays,” Advances in Dynamical Systems and Applications, vol. 1, no. 1, pp. 29–47, 2006. View at Zentralblatt MATH
  25. G. E. Chatzarakis, C. G. Philos, and I. P. Stavroulakis, “An oscillation criterion for linear difference equations with general delay argument,” Portugaliae Mathematica, vol. 66, no. 4, pp. 513–533, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. G. E. Chatzarakis, R. Koplatadze, and I. P. Stavroulakis, “Oscillation criteria of first order linear difference equations with delay argument,” Nonlinear Analysis, vol. 68, no. 4, pp. 994–1005, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. J. Čermák, “Asymptotic bounds for linear difference systems,” Advances in Difference Equations, vol. 2010, Article ID 182696, 14 pages, 2010. View at Zentralblatt MATH
  28. I. Győri and M. Pituk, “Asymptotic formulae for the solutions of a linear delay difference equation,” Journal of Mathematical Analysis and Applications, vol. 195, no. 2, pp. 376–392, 1995. View at Publisher · View at Google Scholar
  29. T. Khokhlova, M. Kipnis, and V. Malygina, “The stability cone for a delay differential matrix equation,” Applied Mathematics Letters, vol. 24, no. 5, pp. 742–745, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. L. K. Kikina and I. P. Stavroulakis, “Oscillation criteria for second-order delay, difference, and functional equations,” International Journal of Differential Equations, vol. 2010, Article ID 598068, 14 pages, 2010. View at Zentralblatt MATH
  31. B. Krasznai, I. Győri, and M. Pituk, “Positive decreasing solutions of higher-order nonlinear difference equations,” Advances in Difference Equations, vol. 2010, Article ID 973432, 16 pages, 2010. View at Zentralblatt MATH
  32. R. Medina and M. Pituk, “Nonoscillatory solutions of a second-order difference equation of Poincaré type,” Applied Mathematics Letters, vol. 22, no. 5, pp. 679–683, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. A. Zafer, “The existence of positive solutions and oscillation of solutions of higher-order difference equations with forcing terms,” Computers & Mathematics with Applications, vol. 36, no. 10–12, pp. 27–35, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH